# SDR JJBA202109082022

- Difficulty date: September 2, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Gouged
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD YOKE UPPER FWD BOLT HOLE HAS GOUGES. REPAIRED LH FWD YOKE UPPER FWD BOLT HOLE.
